# SDR SPAA1000012

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 67,574 hours, 35,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 10350
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK PER AMM 33-51-81
